# SDR UPS01835093

- Difficulty date: February 27, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 3150 · Central Warning
- Part: Relay
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CREW PREFLT-MASTER WARNING LIGHT FAILS TO RESET.  REMOVED AND REPLACED R2-94 RELAY R2-100.
